# SDR CA150513007

- Difficulty date: May 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 5,327 hours
- Engine: Lyc O360A3A
- Propeller: Hartzl HCC2YK1
- System (JASC): 7110 · Engine Cowling System
- Part: Stud
- Part number: S111535
- Condition: Missing
- Location: Cowling
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) COWL STUDS KEEP DISAPPEARING FROM THE ACFT IN FLIGHT DUE TO VIBRATION, SEEMS LIKE A BAD DESIGN.
